# SDR ASAA9910010

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - AFTER RECON AND PRIOR TO FLIGHT 64, BOTH OVERWING EXIT LIGHT WERE FOUND TO BE INOPERATIVE.  REPLACED THE BATTERY CHARGER AND BATTERY PACK, LIGHTS OPERATED NORMALLY.  (M)
